# SDR 40188138

- Difficulty date: February 26, 2004
- Submitted: February 26, 2004
- Operation: General aviation
- Aircraft: N26NS
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000340
- Aircraft time: 7,280 hours, 7,011 cycles
- Engine: Pwa JT15D1
- System (JASC): 5520 · Elevator Structure
- Part: Bracket
- Part number: 556555026
- Condition: Cracked
- Location: Balance Weight
- Part time: 7,280 hours, 7,011 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BALANCE WEIGHT ARM FOR ELEVATOR CONTROL SYSTEM IS CRACKED.
